# SDR 04311684

- Difficulty date: November 6, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED THRUST REVERSER UNLOCK MESSAGE IN FLIGHT.  OPENED DM 3114105-1 MEL 78-30-01 CAT B.  RIGHT THRUST REVERSER UNLOCK MESSAGE ON ROTATION, (M) PROCEDURES C/W, ITEM PLACARD AND TRANSFERRED TO SUMMARY OF DEF ITEMS.  REMOVED AND REINSTALLED RT ENGINE COWLS REF AMM 71-10-00.
